# SDR SWAA2022021154033

- Difficulty date: April 17, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 49,235 hours, 28,838 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTER BALANCE HAS PAINT MISSING/PEELING AND EVIDENCE OF CORROSION. / COMPLETE: WP:E90883-FITZGERALD; MICHAEL - 04/28/2018 05:59 COMPLETE: WP:E79050-WYATT; DUSTIN - 04/26/2018 01:37 COMPLETE: REMOVED AND REPLACED RUDDER BALANCE WEIGHT I.A.W CMM 55-40-09; SRM 51-60-07-0G-0; AND BOEING DRAWING 173A5103.
